# SDR YENA2024031400421

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 31,677 hours, 10,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#138, MCO-BDL. 'L2 DOOR ARMING LEVER SNAPPED IN HALF AND SEPERATED FROM DOOR.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
